# SDR ASOA2014091911273

- Difficulty date: August 22, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,452 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR FAILED BEARING BACKLASHED ON SYS NR 3.  R & R THE PCU BUSHINGS IAW AMM 20-26-00-910-802 AND 20-26-00-910-804.  R & R THE LT ELEV SYS 1, 2 & 3 BEARINGS IAW AMM 20-26-00-910-807 AND 20-26-00-910-808, REV 49.
